# SDR SWAA2022061608759

- Difficulty date: May 17, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 143A751034
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT BS 400-420 RBL 25 IS CRACKED / [01] VERIFIED APPLICABILITY NOT ALLOWABLE DAMAGE PART THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED FWD CARGO BAY INTERCOSTAL BS 400 - BS 420 RBL 25 IAW SRM 51-40-02;[03] RECEIVED FWD CARGO BAY INTERCOSTAL BS 400 TO BS 420 RBL 25 ITEM 143A7510-34 PO#868468. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG143A7502 OK TO INSTALL;[04] UPDATED REPAIR TYPE IN MEASUREMENT FIELD;[05] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[06] INSTALLED ON FWD CARGO BAY INTERCOSTAL BS 400-BS 420 RBL 25 IAW SRM 51-40-02 AND DWG 143A7505;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
